# SDR SIMA20140531007

- Difficulty date: May 31, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY UPPER DECK CRACKED AT UPLOCK BOX SUPPORT, AFT BRACE, RT END.  REPAIRED UPPER DECK IAW ERS-EM-53MR-489.
